MAUDE Adverse Event Report: ORMCO CORPORATION SPARK ADVANCED

ORMCO CORPORATION SPARK ADVANCED
Catalog Number 728-3030
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Local Reaction (2035)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient developed a severe medical complication from an allergic response to the aligners.Patient first reported sensation of tingling and bitterness taste in her tongue after 2 days of wearing aligners.Doctor suggested her to wear the aligners for a full week since there is an adjustment period to aligners.After 1 week of wearing them, patient reported that her symptoms had not improved.But worsened.Patient looked for medical attention with a familiar medicine doctor for this reaction.The diagnosis was edema of the epiglottis from allergic reaction.It was prescribed zyrtec and the patient is fully recovered.
 
Additional Manufacturer Narrative
It was reported a patient developed a severe medical complication from an allergic response to the aligners.Patient first reported sensation of tingling and bitterness taste in her tongue after 2 days of wearing aligners.Doctor suggested her to wear the aligners for a full week since there is an adjustment period to aligners.After 1 week of wearing them, patient reported that her symptoms had not improved but worsened.Patient looked for medical attention with a familiar medicine doctor for this reaction.The diagnosis was edema of the epiglottis from allergic reaction.It was prescribed zyrtec and the patient is fully recovered.

Brand Name
SPARK ADVANCED
Common Device Name
SPARK ADVANCED
Manufacturer (Section D)
ORMCO CORPORATION
1937 west mission blvd
pomona CA 91766
Manufacturer (Section G)
ORMCO
1937 west mission blvd
pomona CA 91766
Manufacturer Contact
procoro herrera
200 s kraemer blvd
brea, CA 92821
7148174396
MDR Report Key17844450
Report Number2016150-2023-00004
Device Sequence Number17953821
Product Code NXC
UDI-Device Identifier00889989083460
UDI-Public00889989083460
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number728-3030
Device Lot Number1459798
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2023
Initial Report FDA Received Date09/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age42 YR
Patient SexMale
Patient EthnicityNon Hispanic